Join the 'Euflexxa' group to help and get support from people like you.
We found 41 questions associated with the 'Euflexxa' topic.
I had the euflexxa injections the last one a bout 4 weeks ago. I also have been wearing a brace for 4 months. I really can't see a lot of difference in pain. Sure I go ahead on plan on the ...
Posted 16 days ago • 1 answer
... better (From what some patients are saying) in the past? Are there less side effects or something with this one? Does anyone know? From reading the answers of patients it seems like theres more ...
Posted 13 Aug 2015 • 0 answers
Posted 11 Aug 2015 • 0 answers
... three? If it works, I want it to last as long as possible because my insurance won't cover injections every 12 weeks.
Posted 17 Apr 2015 • 0 answers
Euflexa was recommended and I plan on beginning a course next week, but won't be able to receive the second shot until 2 weeks later. Is that OK or is it better to schedule all shots a week ...
Posted 10 Apr 2015 • 1 answer
... injured knee 6 months ago Injured knee torn acl and ligament strain
Posted 23 Feb 2015 • 1 answer
... something because there was a fair amount of blood and now I have a big bruise, swelling and quite a bit of feeling dizzy. What causes that?
Posted 24 Mar 2015 • 0 answers
Posted 9 Feb 2015 • 1 answer
tried euflexxa and it worked very well. Insurance will no longer cover it, insurance suggested these: syndics, syndics-one, monovisc or orthovisc wondering which is best
Posted 4 Jan 2015 • 0 answers
I have had the cortizone shots the rooster comb injections 2 arthroscopic surgeries just wondering why this would work when 2 arthroscopic did not help!
Posted 20 Jan 2015 • 0 answers
What would likely happen if I ran a 4-mile race at an easy pace 30 hours after my third Euflexxa in?
55yr old female runner with bone on bone arthritis in right knee.I have had several rounds of Synvisc, the most recent 1.5 years ago. I am currently getting a series of three injections of Euflexxa. ...
Posted 15 Dec 2014 • 2 answers
Behind my knee along with popping sensations where my medial is. Should I continue the injections? Is this normal?
Posted 16 Sep 2014 • 1 answer
Posted 10 Nov 2014 • 0 answers
Does it interact negative with the liver, causing an increase with the enzymes?
Posted 12 Sep 2014 • 1 answer
... removed also. Any answers please?
Posted 27 Sep 2014 • 0 answers